MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CONICAL TAP 7MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

SMITH & NEPHEW, INC. CONICAL TAP 7MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number 71369007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the renovation conical tap broke off.According to the sales rep.This is common when the removal is associated with cement.No more information shown.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the revision surgery performed was not associated with s&n devices therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
CONICAL TAP 7MM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8323798
Report Number1020279-2019-00499
Device Sequence Number13898263
Product Code MDM
UDI-Device Identifier03596010437631
UDI-Public03596010437631
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Catalogue Number71369007
Device Lot Number14FSY0025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1